Henk Broer > DSMP > MATHS > JBI > FWN > RUG

Selected journal articles

H. W. Broer and H. Hanssmann. Jupiter and his Galilean satellites: librations of De Sitter’s periodic orbits. Indagationes Mathematicae, 2016, to appear.   url
bib
H. Jardón Kojakhmetov, H.W. Broer, and R. Roussarie. Analysis of a slow–fast system near a cusp singularity. Journal of Differential Equations, 260(4):3785–3843, 2016.   url
bib
H. W. Broer. Alles beweegt, maar waarheen. Nieuw Archief voor Wiskunde 5th series, 2016.   url
bib
K. Efstathiou and H. W. Broer. Uncovering Fractional Monodromy. Comm. Math. Phys., 324:549–588, 2013.   url
bib
H.W. Broer, M. Levi, and C. Simó. Large scale radial stability density of Hill’s equation. Nonlinearity, 26:565–589, 2013.   url
bib
H.W. Broer and S.J. van Strien. In Memoriam, Floris Takens 1940-2010. Indag. Math., 22(3-4):137–143, 2011.   url
bib
D.G.M. Beersma, H.W. Broer, K. Efstathiou, K.A. Gargar, and I. Hoveijn. Pacer cell response to periodic Zeitgebers. Physica D, 19:1516–1527, 2011.   url
bib
H.W. Broer, C. Simó, and R. Vitolo. Chaos and quasi-periodicity in diffeomorphisms of the solid torus. Discrete Continuous Dynamical Systems - Series B, 14(3):871–905, 2010.   url
bib
A.E. Sterk, R. Vitolo, H.W. Broer, Simó , and H.A. Dijkstra. New nonlinear mechanisms of midlatitude atmospheric low-frequency variability. Physica D, 239(10):702–718, 2010.   url
bib
F.O.O. Wagener. A parametrised version of Moser’s modifying terms theorem. DCDS-S, 3:719–768, 2010.   bib
H. W. Broer, S.J. Holtman, and G. Vegter. Recognition of resonance type in periodically forced oscillators. Physica D, 239(17):1627–1636, 2010.   bib
H.W. Broer, S.J. Holtman, G. Vegter, and R. Vitolo. Geometry and dynamics of mildly degenerate Hopf-Neimarck-Sacker families near resonance. Nonlinearity, 22:2161–2200, 2009.   url
bib
H.W. Broer, M.C. Ciocci, H. Hanßmann, and A. Vanderbauwhede. Quasi-periodic stability of normally resonant tori. Physica D, 238:309–318, 2009.   url
bib
H.W. Broer and G. Vegter. Generic Hopf-Ne\u\imark-Sacker bifurcations in feed forward systems. Nonlinearity, 21:1547–1578, 2008.   bib
H.W. Broer, K. Efstathiou, and E. Subramanian. Robustness of unstable attractors in arbitrarily sized pulse-coupled systems with delay. Nonlinearity, 21:13–49, 2008.   bib
H.W. Broer, J. Hoo, and V. Naudot. Normal linear stability of quasi-periodic tori. J. Diff. Eqns., 232(2):355–418, 2007.   bib
H.W. Broer, H. Hanßmann, and J. Hoo. The quasi-periodic Hamiltonian Hopf bifurcations. Nonlinearity, 20:417–460, 2007.   bib
H.W. Broer, R.H. Cushman, F. Fassó, and F. Takens. Geometry of KAM tori for nearly integrable Hamiltonian systems. Ergodic Theory & Dynamical Systems, 27:725–741, 2007.   url
bib
H.W. Broer and F. Takens. Unicity of KAM tori. Ergodic Theory & Dynamical Systems, 27:713–724, 2007.   url
bib
H.W. Broer, V. Naudot, and R. Roussarie. Catastrophy theory in Dulac unfoldings. Ergodic Theory & Dynamical Systems, 26:1–35, 2006.   url
bib
H.W. Broer, V. Naudot, R. Roussarie, and K. Saleh. Bifurcations of a predator-prey model with a non-monotonic response function. Comptes Rendus de l’Académie des sciences Ser. I, 341(10):601–604, 2005.   url
bib
H.W. Broer. Ken uw klassieken: Kolmogorov in het Concertgebouw. Nederlands Tijdschrift voor Natuurkunde, 70(1):20–21, 2004.   bib
J. Féjoz. Démonstration du "théorème d’Arnold" sur la stabilité du système planétaire (d’après Michael Herman). Version revisée de l’article paru dans le Michael Herman Memorial Issue. Ergod. Sys. & Dynam. Sys., 24(5):1521–1582, 2004.   bib
H.W. Broer. Quasi-Periodicity in Dissipative and Conservative Systems. Proceedings Symposium Henri Poincaré, Université Libre de Bruxelles, Solvay Institutes, 2004.   url
bib
H.W. Broer. KAM theory: the legacy of Kolmogorov’s 1954 paper. Bulletin AMS (New Series), 41(4):1–35, 2004.   url
bib
H.W. Broer, H. Hanßmann, A. Jorba, J. Villanueva, and F.O.O. Wagener. Normal-internal resonances in quasi-periodically forced oscillators: a conservative approach. Nonlinearity, 16:1751–1791, 2003.   url
bib
H.W. Broer, J. Puig, and C. Simó. Resonance tongues and instability pockets in the quasi-periodic Hill-Schroedinger equation. Commun. Mathematical Physics, 241:467–503, 2003.   url
bib
H.W. Broer, C. Simó, and R. Vitolo. Bifurcations and strange attractors in the Lorenz-84 climate model with seasonal forcing. Nonlinearity, 15(4):1205–1267, 2003.   url
bib
H.W. Broer, M. Golubitsky, and G. Vegter. The geometry of resonance tongues: A Singularity Theory approach. Nonlinearity, 16:1511–1538, 2003.   url
bib
H.W. Broer and F.O.O. Wagener. Quasi-periodic stability of subfamilies of an unfolded skew Hopf bifurcation. Arch. Rational Mechanics Analysis, 152:283–326, 2000.   url
bib
K.P. Hart. De cycloide. Pythagoras, 39(4):30–31, 2000.   bib
H.W. Broer and C. Simó. Resonance tongues in Hill’s equations: a geometric approach. J. Differential Equations, 166:290–327, 2000.   url
bib
H.W. Broer, C. Simó, and J.-C. Tatjer. Towards global models near homoclinic tangencies of dissipative diffeomorphisms. Nonlinearity, 11:667–770, 1998.   url
bib
H.W. Broer. De chaotische schommel. Pythagoras, 35(5):11–15, 1997.   bib
H.W. Broer, R. Roussarie, and C. Simó. Invariant circles in the Bogdanov-Takens bifurcation for diffeomorphisms. Ergodic Theory & Dynamical Systems, 16:1147–1172, 1996.   url
bib
H.W. Broer and M. Levi. Geometrical aspects of stability theory for Hill’s equations. Arch. Rational Mechanics Analysis, 131:225–240, 1995.   url
bib
H.W. Broer and F. Takens. Mixed spectra and rotational symmetry. Arch. Rational Mechanics Analysis, 124:13–42, 1993.   url
bib
H.W. Broer and G.B. Huitema. A proof of the iso-energetic KAM-theorem from the ‘ordinary’ one. J. Differential Equations, 90(1):52–60, 1991.   url
bib
B.L.J. Braaksma and H.W. Broer. On a quasi-periodic Hopf bifurcation. Ann. Institut Henri Poincaré, Analyse non linéaire, 4(2):115–168, 1987.   bib
H.W. Broer and F.M. Tangerman. From a differentiable to a real analytic perturbation theory, applications to the Kupka Smale theorems. Ergodic Theory & Dynamical Systems, 6:345–362, 1986.   url
bib
H.W. Broer and G. Vegter. Subordinate Sil’nikov bifurcations near some singularities of vector fields having low codimension. Ergodic Theory & Dynamical Systems, 4:509–525, 1984.   url
bib
J.K. Moser. Convergent series expansions for quasi-periodic motions. Math. Ann., 169:136–176, 1967.   bib